# SDR SWAA2023101694895

- Difficulty date: August 29, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ATTACH BEAM BUSHING OF FAIRING 543BB ON LT WING 2023-549803<[01] REPLACED BUSHING OF FAIRING 543BB ON LT WIN IAW B737-800 SRM 51-10-02 0G-0 STEP 9;[02] REPLACED BUSHING OF FAIRING 543BB ON LT WIN IAW B737-800 SRM 51-10-02 0G-0 STEP 9
